# SDR DXTA200601493

- Difficulty date: July 12, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600445
- Aircraft time: 7,774 hours, 6,394 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Ac Inverter
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT AC INVERTER FAILED AND CB POPPED, RESET ONCE POPPED AGAIN WHEN ADDED T/O PWR.  ABORTED T/O.  SECURED NR 1 CONNECTOR, FOUND NR 1 CONNECTOR LOOSE & SECURED CONNECTOR.  SYSTEM TESTED IAW CE 560 MM CHAP 24-20-04.  SWAPPED INVERTERS FOR FURTHER TROUBLESHOOTING PURPOSES.  PC251-123H/ S/N 13764 NOW IN NR 2 POSITION S/N 14504 NOW IN NR 1 POSITION.
